I am from India. My mother is suffering from UTI. She had a WBC count more than 10400 and Serum Creatinine 2.4. After that she got admitted and treated with TAZAR ( 3/day) and GLEVO I/V. After the treatment, the creatinine values were 1.1/1.2 and WBC count 6400. After that she was continued with Glevo 750 mg tablets. But after some days the infection came back as evident from the vomiting sensation and fever and she was again admitted to the hospital. After that she was again continued with TAZAR. The Ultra Sonography reports are normal, but cystoscopy report says that pus cells are coming from somewhere other than kidney. Again now she has been discharged from the hospital but creatinine values are still 1.9 and WBC count 8400. Doctor adviced to continue TAZAR for few more days and Nefrosave.
Please advice me what should be done now. Is the damage permanent to the kidney and any suggestions to treat the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.